# SDR AALA20160407009

- Difficulty date: March 27, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 89,700 hours, 40,915 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DURING FLIGHT AN ACRID & ELEC ODOR WAS REPORTED IN THE MID CABIN AREA.  FOUND READING LIGHT TRANSFORMER T1-90 HOT & EMITTING ODOR.  R & R TRANSFORMER & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 20-50-06.  SYS CHECKED NORMAL.
